# SDR DHL2001701011

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25858051
- Part serial: 0350387
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

HDG MODE AIRCRAFT BANKS GREATER THAN 30 DEG ANGLE OF BANK, TRACKS 5 DEG LEFT OF SELECTED HDG, AND OVERSHOOTS IN TURNS TO THE SELECTED HDG BY 25 DEG.  REPLACED ROLL CHANNEL (REF ITEM 1P) AND OPS CK PER B-727 MM 72-11-01.  OPS CK GOOD.
